# SDR ASAA2016040716324

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 35,275 hours, 10,852 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 314A261068
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE HI-LOCK ON THE NR 2 ENGINE TAIL CONE INBD SIDE LT ANGLE ON TOP.  ACFT GROUNDED. R & R NR 2 PRIMARY NOZZLE ASSY IAW AMM 78-11-01-400-801-F00 P1 TO P9.
